# SDR COMA0260631

- Difficulty date: November 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 12,388 hours, 12,628 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 6233M30A
- Part serial: 10238
- Condition: Malfunctioned
- Location: Lt Eng
- Part time: 15,520 hours, 14,713 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5058 N2 VIB INDICATION, LEFT ENGINE DURING T/O.REPLACED THE LT ENGINE EVM TRANSDUCER.
